# SDR USAA920071317

- Difficulty date: December 8, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 46,528 hours, 32,819 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69265552
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200 - Fusel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - FPBH, CRACKED STRINGER, BS 348 - BS 351, S16L.  REPLACED STRINGER, BS 348 - BS 351, S16L IAW EO 5305V203.
